| Model Number |
DTMC1QQ |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Shock from Patient Lead(s) (3162); Thrombosis/Thrombus (4440)
| Date of Event |
11/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a procedure for an aortic root thrombectomy.It was noted that during the procedure the patient had ventricular tachycardia (vt) but a significant amount of oversensing was seen and a lead integrity alert (lia) triggered for the high rate non-sustained episodes and elevated sensing integrity counter (sic).Additionally high voltage therapy was provided for cardiac resynchronization therapy defibrillator (crt-d) classified ventricular fibrillation (vf) episodes prior to magnet placement.The patient was hospitalized and the device remains in use.It was also reported that there was a high ra lead threshold noted.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.